I am sad to say my daughter is NOT getting better. She shakes more violently and it is almost constant. She can suppress it for very short times, but it is very painful when it comes back. We have been able to get a few nights where she slept most of the night, but very few. She is usually in with me needing something about every hour or so at night. I have been sleeping most of the day because of this. The neuro who prescribed the lorazepam gave us 30 pills with 1 refill and directions to take 1 every 4-6 hours. When we called for refills he again gave 30 pills. Then he YELLED at me over the phone about how she should only take 2 pills a day and I am turning her into an addict!! I am furious. Lorazepam makes the shaking less severe. It is a very low dose - the lowest them make according to the doctor. It is also one of the treatments for movement disorders - but NOT when taken just 2 times a day. There was email from the superintendent that we are working for with Jessie's school. She is going to try to do just math this semester. Next semester she will finish up this one and then she can use summers to catch up or add a semester to high school. She is set to graduate before age 18 as it is, so an extra semester won't mean much. If it turns out to be too much we will do a 504 and have her sit out the semester. Anyway, we are waiting for the endocrinologist appointment. She HAS gotten in touch with a few friends on facebook and with KT (who's mom is on this board!). It has lifted her spirits a lot. Thanks to all of you for your help and prayers and good thoughts. They mean the world to me.